# SDR QMLA2013081513117

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N407LN
- Make and model: Bell 407
- Aircraft serial: 53181
- Aircraft time: 8,725 hours, 25,654 cycles
- Engine: Allsn 250C47B
- Engine time: 8,520 hours, 19,654 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING 25 HOUR INSPECTION OF ENGINE MAGNETIC CHIP DETECTORS IAW EO 13-7900-EO-432 IAW CEB-A-72-6075, REV 1.  METAL FLAKES CONSISTING OF MORE THAN 10 PIECES EACH WERE DISCOVERED ON BOTH UPPER AND LOWER CHIP DETECTORS.  ACFT WAS GROUNDED AT THAT TIME AND A NEW ENGINE ORDERED.
